Please use this identifier to cite or link to this item:
Title: Education and growth: A simple model with complicated dynamics
Authors: Palivos, T
Varvarigos, D
First Published: Dec-2010
Citation: INTERNATIONAL JOURNAL OF ECONOMIC THEORY, 2010, 6 (4), pp. 367-384
DOI Link: 10.1111/j.1742-7363.2010.00141.x
ISSN: 1742-7355
eISSN: 1742-7363
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Economics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.